MAUDE Adverse Event Report: DEPUY SPINE INC UNIPL CAM TGHTNR SHFT TRI-LOBE; DRIVER, PROSTHESIS

DEPUY SPINE INC UNIPL CAM TGHTNR SHFT TRI-LOBE; DRIVER, PROSTHESIS
Model Number 289706000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
C6/c7 acdf: dr (b)(6), (b)(6) 2019.The surgeon attempted to tighten the cam lock with the cam tightener and the tip of the instrument sheared off.He retrieved the broken section of the instrument with forceps.The scrub changed the cam tightener to the other side and the surgeon tried again.The other side of the instrument sheared off.The broken tip was retrieved.The scrub changed the instrument to the other cam tightener on the set and the surgeon attempted to tighten the cam locks again.Both cam locks were tightened and the surgeon said he was satisfied with the final result.Please see the attached photos.No ae reported.Few minutes delay to the surgery.Eq no.(b)(4).Concomitant device reported: unknown screw (part#: unknown, lot#: unknown, quantity: unknown).This complaint involves one (1) device.

Brand Name
UNIPL CAM TGHTNR SHFT TRI-LOBE
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9007129
Report Number1526439-2019-52066
Device Sequence Number11349520
Product Code HWR
UDI-Device Identifier10705034224770
UDI-Public(01)10705034224770
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number289706000
Device Catalogue Number289706000
Device Lot NumberG0308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1